# SDR ASOA201001427

- Difficulty date: September 20, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 16,522 hours, 15,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE INTERCOSTAL LOCATED BETWEEN THE 621 BULKHEAD AND 625 IS CRACKED.   REMOVED CRACKED PART RT SIDE INTERCOSTAL BETWEEN 621 BULKHEAD AND 625 IAW SRM 51-41-02. FABRICATED PART IAW SRM 53-61-17 PG. 3 FIG 1. TREATED AND PRIMED AND APPLIED TOPCOAT IAW SRM 51-21-11. INSTALLED PART IAW SRM 51-41-02.
